# SDR CKSA96065

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Engine: Pwa JT3D3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Tube
- Part number: 591058
- Condition: Cracked
- Location: Nr3 Fuel Control
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK NR 3 ENGINE ON LANDING.  REMOVED AND REPLACED FUEL CONTROL FUEL PRESSURE RETURN LINE.  OPS CHECKS NORMAL PER MM CHAPTER 73-0, NO LEAKS NOTED DURING RUNUP.
